# SDR P2EA99283

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 817 - AFT OUTFLOW VALVE WOULD NOT CLOSE.  AIRCRAFT WOULD NOT PRESSURIZE.  OPS CHECKED PRESSURIZATION SYSTEM PER MM 21-31-0, NO DEFECTS FOUND.  (M)
